MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Epic? Vascular; Stent, Iliac

BOSTON SCIENTIFIC CORPORATION Epic? Vascular; Stent, Iliac
Model Number H74939200104070
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent partial deployment occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified right iliac artery.A 10x40x75 epic stent self-expanding was selected for use.During the procedure, pre-dilation was performed with a mustang balloon catheter via a contralateral leg approach, and it was confirmed that dilation was able to be performed.After that, a stent was inserted, and an attempt was made to deploy the stent by turning the handle at the lesion site, but the stent did not deploy even when the tip began to emerge.Dilation was attempted through the stent using a balloon, but the balloon could not be inserted within the stent, so it was discontinued.The device was removed, and there were no separation/breakage observed in the removed stent.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Investigation results: device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the epic device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.

Brand Name
Epic? Vascular
Common Device Name
Stent, Iliac
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25673531
Report Number2124215-2026-34963
Device Sequence Number10448051
Product Code NIO
UDI-Device Identifier08714729805014
UDI-Public(01)08714729805014(17)301123(10)38031426
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200104070
Device Catalogue NumberH74939200104070
Device Lot Number0038031426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date08/12/2026
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Balloon Catheter - Mustang.; Guidewire - Jupiter.
Patient SexUnknown